# SDR SWAA2020082811937

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 19,798 hours, 8,713 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Odor
- Location: Fwd
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX REPORTED PLASTIC BURNING ODOR IN FWD LAV; IT WAS CONFIRMED BY A FLT ATT. ALSO REPORTED HOT CEILING IN LAV. THERE WAS NO VISIBLE SMOKE AND THE ODOR DISSIPATED DURING DESCENT. LANDED UNEVENTFULLY. FIRE DEPART REPORTED NO GAS OR ELEVATED TEMPERATURE IN LAV. / PERFORMED SMOKE OR FUMES IN CABIN COND INSP PER AMM 05-51-56/FIM 21-00 TASK 806.REPORT OF ODOR WAS IN FWD LAV. INSP FWD LAV O2 GEN PER AMM 35-22-00. REMOVED FWD LAV SERVICE UNIT AND VIEWED WIRE BUNDLES. REINSTALL SVC UNIT PER AMM 25-23-13. INSP FWD LAV WATER HEATER; LIGHTS AND BALLAST. INSP FWD GALLEY AND COCKPIT; RAN PACKS AND RECIRC FANS. NO DISCREPANCIES FOUND.UNABLE TO DUPLICATE ODOR. A/C OK FOR SVC.
